question-icon

Does Ashwagandha interact with Warfarin?

default
Posted on Mon, 16 May 2016
Question: Does ashwagandha interfere with warfarin?
doctor
Answered by Dr. Lilit Baghdasaryan (36 minutes later)
Brief Answer:
May increase the risk of bleeding

Detailed Answer:
Dear Mrs,

Ashvagandha may increase the risk of bleeding when taken with warfarin.
I would advise you to check your INR more frequently if you start to take them together.

Wishing you good health

In case of further questions don't hesitate to ask

Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Ashwagandha interact with Warfarin?

Brief Answer: May increase the risk of bleeding Detailed Answer: Dear Mrs, Ashvagandha may increase the risk of bleeding when taken with warfarin. I would advise you to check your INR more frequently if you start to take them together. Wishing you good health In case of further questions don't hesitate to ask Regards,